# SDR AALA202308144000

- Difficulty date: August 4, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 59,141 hours, 24,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654A00041596
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN REAR SPAR RIGHT HAND FRAME ASSEMBLY (PICKLE FORK) LOCATED AT BS 663, S17R. REPLACED FRAME ASSEMBLY PER EA 346632.
